# SDR KCSA202303171020

- Difficulty date: March 17, 2023
- Submitted: March 18, 2023
- Operation: Air carrier
- Aircraft: N403KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 59,054 hours, 11,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE KEEL BEAM WHEN LOOKING AFT THROUGH ACCESS HOLE THERE IS CORROSION ON AFT ANGLE WHERE IT MEETS THE LOWER HORIZONTAL WEB AT STATION APPRX 1306 LBL-7 TO RBL-7
